# SDR USAA2014051400002

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 3,354 hours, 569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER MISSING ABOVE 2L DOOR.  INSTALLED A NEW EXIT SIGN LENS COVER AT 2L DOOR.
